Journal Report

Functiones et Approximatio, Commentarii Mathematici

Download PDF
Journal Information
Journal Title
Functiones et Approximatio, Commentarii Mathematici
Publisher
Adam Mickiewicz University
ISSN
0208-6573
E-ISSN
2080-9433
Database
SCOPUS
Domain
Physical Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Relations in the Set of Divisors of an Integer $n$
Patrick Letendre
2026-9-15 Vol. 75 Issue 1 Pages 23-44
On Pólya groups of some non-Galois number fields
Abbas Maarefparvar
2026-9-15 Vol. 75 Issue 1 Pages 71-93
Pointwise seminorm approximation via threeharmonic Poisson integrals
Xhevat Z. Krasniqi
2026-9-15 Vol. 75 Issue 1 Pages 57-70
The coefficients of $L$-function of degree seven in large arithmetic progressions
Dan Wang
2026-9-15 Vol. 75 Issue 1 Pages 111-124
Values of generalized Liouville power series at algebraic numbers
Yuri Bilu, Diego Marques, Carlos Gustavo Moreira
2026-9-15 Vol. 75 Issue 1 Pages 95-110
Maximal ideal space of some Banach algebras of Dirichlet series
Amol Sasane
2026-9-15 Vol. 75 Issue 1 Pages 45-55
General divisor problems pertaining to the Fourier coefficients of the Hecke $L$-function
Anubhav Sharma, Ayyadurai Sankaranarayanan
2026-9-15 Vol. 75 Issue 1 Pages 125-143
On a system of Diophantine equations with prime numbers
Liuying Wu
2026-9-15 Vol. 75 Issue 1 Pages 7-22
2-Superirreducibility of univariate polynomials over Q and Z
Lara Du
2026-6-22 Vol. 74 Issue 2 Pages 139-151
Goldbach’s problem in short intervals for numbers with a missing digit
Jiseong Kim
2026-6-22 Vol. 74 Issue 2 Pages 225-242
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 09:31